Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Juliedee

Dianette/Clairette

Hi,

I'm new to this board, so I appologise if you have heard this before.

Dianette is a brand of birth-control pill which is usually prescribed to women who have acne or excess hair issues. I was prescribed it a year ago, and almost immediately, my self-esteem dropped dramatically. After two months, I had hit rock bottom, with extreme feelings of depression, I had lost all interest in my studies and drifted away from friends and family. One night, after suspecting that the pill had caused this, I typed it into Google, and immediately found warnings and articles from women who had experienced the same thing.

I live in the UK, so I emailed APRIL, a charity who deal with mental health reactions to prescription medication, and they put me in touch with many women with similar stories.

Many doctors are researching the drug, I found this article in the Guardian, a British newspaper: [url=http://www.guardian.co.uk/frontpage/story/0,,1769935,00.html]

I wanted to warn others of the dangers of this drug because the doctor did not explain the possible side-effects to me when she prescribed it.

I have no history of depression or any other mental health issue, and I felt much better within a month of stopping Dianette

Share this post


Link to post
Share on other sites

Everyone is different. I've been on it for 7 months and haven't experienced any mood changes.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×